CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
IITAKA C-n,C-m CONJECTURE FOR 3-FOLDS OVER FINITE FIELDS 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2018, 卷号: 229, 页码: 21
Authors:  Birkar, Caucher;  Chen, Yifei;  Zhang, Lei
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 2006, 卷号: 182, 页码: 285-311
Authors:  Tanisaki, Toshiyuki;  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Some properties of isolating blocks for planar systems 期刊论文
NAGOYA MATHEMATICAL JOURNAL, 1999, 卷号: 154, 页码: 103-110
Authors:  Yu, SX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30